# SDR PNSA020707

- Difficulty date: July 31, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 23,694 hours
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660710395
- Condition: Cracked
- Part time: 22,038 hours
- Component: Prop, Rotol
- Component part number: R3904123F27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Prop was removed to reseal blades and during repair rear hub half was found cracked.
